Advertisement
The Body: The Complete HIV/AIDS Resource
Follow Us Follow Us on Facebook Follow Us on Twitter Download Our App
Professionals >> Visit The Body PROThe Body en Espanol
   
Ask the Experts About

Safe Sex and HIV PreventionSafe Sex and HIV Prevention
          
Rollover images to visit our other forums!
Recent AnswersAsk a Question
  
  • Email Email
  • Glossary Glossary


Gout and HIV drugs
Sep 13, 2009

Hi Doc, and thanks for your time, Please help as I'm a little worried. I started taking PEP 9 days ago after a risky exposure. Im taking Truvada one tablet once a day and Kaletra 2 tablets twice a day. After about three days I got a sudden gout attack. Ive had gout before (usually after a weekened of excess) but this seems odd and it wont go away. Can you tell me is gout linked to the the drugs im taking or more importantly could it be linked to the HIV infection itself?

Response from Dr. Frascino

Hi,

Relax Max. Gout is not a common complication of PEP or HIV.

Dr. Bob



Previous
any need for meds if risk of re-infection
Next
So sorry to ask this but i will donate

  
  • Email Email
  • Glossary Glossary

 Get Email Notifications When This Forum Updates or Subscribe With RSS


 
Advertisement



Q&A TERMS OF USE

This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.

Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.

Review our complete terms of use and copyright notice.

Powered by ExpertViewpoint

Advertisement